On asymmetric p-hyperelliptic riemann surfaces

Ewa Kozłowska-Walania , Ewa Tyszkowska


Author Ewa Kozłowska-Walania (FMPI / IM)
Ewa Kozłowska-Walania,,
- Institute of Mathematics
, Ewa Tyszkowska (FMPI / IM)
Ewa Tyszkowska,,
- Institute of Mathematics
Journal seriesAnnales Academiae Scientiarum Fennicae-Mathematica, ISSN 1239-629X, (A 30 pkt)
Issue year2015
Publication size in sheets0.65
Keywords in EnglishRiemann surface, symmetry of Riemann surface, asymmetric Riemann surface, pseudo-symmetric Riemann surfaces, Fuchsian groups, NEC groups
ASJC Classification2600 General Mathematics
URL http://www.acadsci.fi/mathematica/Vol40/vol40pp669-682.pdf
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)30
ScoreMinisterial score = 30.0, 24-07-2019, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2015 = 1.02; WoS Impact Factor: 2015 = 0.83 (2) - 2015=0.74 (5)
Citation count*
Share Share

Get link to the record

* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.